MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 MBT REVISION T-HANDLE; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 MBT REVISION T-HANDLE; KNEE INSTRUMENT/TRIAL
Catalog Number 217863137
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the sp2 reamer t-handle stripped.
 
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Additional Manufacturer Narrative
Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the t-handle was stripped.
 
Additional Manufacturer Narrative
Update received complaint sample product.Examination of the returned device confirmed the reported damage.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Additional narrative: the device associated with this reported event was not returned for examination.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT REVISION T-HANDLE
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7005288
Report Number1818910-2017-28190
Device Sequence Number1144731
Product Code LXH
UDI-Device Identifier10603295249344
UDI-Public10603295249344
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number217863137
Device Lot NumberNB122009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2017
Initial Date Received by Manufacturer 10/09/2017
Supplement Date Received by Manufacturer10/20/2017
11/21/2017
11/28/2017
12/11/2017
Initial Report FDA Received Date11/06/2017
Supplement Report FDA Received Date11/09/2017
11/24/2017
11/30/2017
12/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR